# SDR 95ZZZX5991

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Make and model: Beech 300BEECH
- Propeller: Hartzl HCB4M
- System (JASC): 6114 · Propeller Hub Section
- Part: Collar
- Part number: B3334
- Condition: Ring Debonds
- Location: Prop Low Stop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEECH KING AIR 300 PROP LOW STOP COLLAR DEBONDS AT RING THAT PROVIDES COLLAR LOCATION ON A.C.  THIS IS POTENTIALLY DAMAGING TO SEVERAL COMPONENTS IN THE IMMEDIATE AREA OF THE LOW STOP COLLAR.  FOUR REPORTS ON RING DEBONDED ON 4 PROPS.
